Not that this is going to be a huge surprise, but I have a condition without a name!
My condition is as follows. I have been told that my condition is "x link dominant." I have been told I have "sensory retinal dystrophy." I have also been told I have "rod/cone dystrophy." Of course no one wants to classify this under one of these, except the x link, because I have other things that so along with it.
Here are my symptoms. I have myopia, astigmatism, and my cones do not respond when I have and Electoretinagram performed! That is it in a nutshell. I am also color blind, mainly to blue. I feel that my color blindness is lack of education. Unlike most who are full blown color blind and cannot really tell between colors, I can. What I mean is, I can tell that things are different colors, I just cannot tell you what the color is. I have been in contact with numerous doctors attempting to volunteer for stem cell clinicals. Some tell me they need to know what I have. Some tell me that I should contact this hospital or that. I just want some kind of answer as to what I have.
I have looked into having LASIK done. NO ONE will even consider doing it. Not because it is to risky, but because it will hurt their statistics.
I apologize, I am just venting. I am just so aggrivated that NO ONE can tell me squat. Or my favorite, they simply won't contact you. I have sent countless e-mails and phone calls with NO kind of return.
If anyone on this forum has these symptoms, please contact me, especially if you have a name for the condition. I am certain it is x linked related, but what is it called besides that. Thank you so much for listening, and I hope to be talking with you soon. If you would like, feel free to contact me via e-mail. My address is firstname.lastname@example.org. Thanks again, Danny Wolfe in Missouri
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?